Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Olagress 10 MG Tablet MD Health Feed

My bmi is 20 kgs and need diet olan to reduce weight. Need your help in reducing the weight in a very healthy way.

Dt.Shwetha Bhatia 91% (673ratings)
B.Sc. In Food Science & Quality Control, Post Graduate Diploma In Dietetics
Dietitian/Nutritionist, Pune
My bmi is 20 kgs and need diet olan to reduce weight. Need your help in reducing the weight in a very healthy way.
Its necessary to follow a healthy lifestyle as fat loss is a gradual process. There is no quick fix approach. Following a healthy diet which has optimal amounts of first-class proteins (dairy products, eggs, chicken etc) reduced carbohydrates (white rice, poha etc) & healthy fats (almonds. Walnuts etc) along with a structured​ exercise program that is balanced with weight training and cardio will surely help. Hormonal imbalances that can impede your rate of fat loss. Stay consistent & patient in order to achieve your weight loss goals. Kindly contact us to get customised diet & workout plan.
Submit FeedbackFeedback

My mother has sleeping problem she uses veniz xr 75 mg and olan 10 mg for 15 years and wii she get any effect for using this tablets and what is the solution that sleeps naturally?

Dr.Col V C Goyal 96% (12950ratings)
CCEBDM, PG Diploma In Clinical Cardiology, MBBS, certificate course in rheumatology and joint disorders.
General Physician, Ghaziabad
My mother has sleeping problem she uses veniz xr 75 mg and olan 10 mg for 15 years and wii she get any effect for usi...
1.no alcohol 2. Reduce body wt if over wt 3. No smoking/ tobacco/drugs/ avoid pollution 4. Diet - no ghee/ butter, have mix of vegetable oils - mustard, til, ground nut, olive oil, have more green vegetables and fruits, have whole grain atta, no fried. Fast. Spicy / processed/ junk food. Less sugar, potato, rice 5. 30 mts brisk walk daily 6. Deep breathing exercise for 10 mts daily 7. Meditation daily for 10 mts. 6-8 hrs of sleep at night 8. Expose your body to sun for 15-20 mts daily after some oil massage to get vit d. 9. Take more water medicine can not be advised for open question ,for medicine and further advise contact on private consults. Good luck.
Submit FeedbackFeedback

My mother aged 60, is a known thyroid patient past 15 years, is under the treatment for thyroid, T.eltroxin. Now and then she feels some one is calling her and and speaks by her self alone when no one around. She is having this problem past 5 years. We took her to psychiatrist. She is taking s.Celeb, and Olan -5 mg. But she is the same. Kindly help.

Dr.Rakesh Kakkar 90% (3826ratings)
Practical Course In Diabetology, Post Graduate Course In Diabetology, MBBS
Endocrinologist, Jammu
Drugs are Ok. She is suffering from Dementia in which improvement is not upto mark. Drugs will only slow it's progression.
1 person found this helpful
Submit FeedbackFeedback

I was mdr tb patient in 2012-15. Now my kidney S.Creatinine report shows 2.5 in both And swelling in spleen and vomiting My current treatment is 1. Ferimac-xt 2. Nefrosave 3. Emeset-4 4. Urdohep-sl please suggest me should I need to check the other Dr. or not And diet olan please

Dr.Jayvirsinh Chauhan 94% (33886ratings)
MD - Homeopathy, BHMS
Homeopath, Vadodara
Hello Govind... My suggestion is to take homoeopathic treatment side by side.. It can help you recover fast and also helps in recovering creat levels..
Submit FeedbackFeedback

Doctor. My brother was use zocert 25 mg and olan smg for depression. My brother use 2 months .before he use this medicine very happy, play games, watch movies and happy with family members. After he use not have feeling not care with her and our family members, weak,not happy, not sleep well. Now he going to be suicide what we do please help?

Dr.Nitish Jhunthra 92% (25ratings)
Diploma in Psychological Medicine-DPM, Mbbs
Psychiatrist, Jaipur
Doctor. My brother was use zocert 25 mg and olan smg for depression. My brother use 2 months .before he use this medi...
What you've described is a serious issue. First of all you need to keep your brother under 24 hr supervision. Never leave him alone. Consult the psychiatrist for adjustment of medicine.
Submit FeedbackFeedback

My 19 years mild autistic son is being restless and aggressive so Dr. started giving olan 2.5 for last 4 months I want to leave the medicine si I started giving alternative day from last 15 days now how to reduce mors.

Jitendriya Biswal. 97% (95ratings)
Medicine (MD), Psychiatry, Post Doctoral Fellowship in Clinical Neurosciences & Therapeutics in Schizophrenia
Psychiatrist, Bhubaneswar
My 19 years mild autistic son is being restless and aggressive so Dr. started giving olan 2.5 for last 4 months I wan...
Hi thanks for seeking help here. After carefully listening to your history n evaluating the issue we suggests that if your current medication are working well then should be no point of stop them abruptly. But if you are willing to stop them then alternatives are there like counselling ,if any side effects your son is facing due to current medication then can change drugs but that can I say only after detailed evaluation of your history. Once you consults me we will try to solve your son's every problem tactfully with best of my knowledge for these, first of all you need to elaborate your history little bit in detailed so that I can have a more idea about that. For that you need to talk with me privately at least once. So that I can able to help you. We will go for counselling and medication if required. You did not comment about your biological function like sleep and appetite. Is they disturbed? Feel free to consult with me here in Lybrate for further clarification and doubts if any with nominal fees. Happy to help you. Wish you good health. Get well soon. Regards.
Submit FeedbackFeedback
Submit FeedbackFeedback

Hello doctors, I want to share about my mother sickness. She was 42, from past 13 yrs, she was facing mental illness. Till last 2006, my mother was super mom, now she was unusable, actually had a fight with father till 2006. In 2006, they were ok, within six months something happened and my mother also was beaten by father. Some local things happened, suddenly mom thoughts have changed, I can't allocate here, she was admitted to Govt. Mental care hospital in 2006. One month later she was discharged, a few months later, the same things happened repeatedly, multiple times she was admitted. She talks herself, scolding, self-laughing. Shouting. now, doctors prescribed olan10 mg (2 pieces) and respidon 2 mg, no change in her, and lost her strength and abilities. Here the situation I can't explain properly. Now it's 2019, until no change in her. I am a poor, self-education. It is not for myself, it is for my mother, can help anyone, please?

Dr.Rupali 90% (100ratings)
M. D. Psychiatry, Diploma In Psychological Medicine-DPM, MBBS
Psychiatrist, Greater Noida
Hello doctors, I want to share about my mother sickness. She was 42, from past 13 yrs, she was facing mental illness....
Hello Lybrate User the condition you have described indicates psychosis - possibility of schizophrenia. The duration of illness is longer making it chronic or long standing illness which with aging brain may not subside completely. But you can surely discuss with your doctors for helping her with psychosocial interventions along with medications which may help her improve at least in behaviour and daily activities. Also the medications can be optimised further. It does take time but should improve over a period.
1 person found this helpful
Submit FeedbackFeedback

Hello sir. I am totally suffering from depression in these days. I am only face to failure, family problems etc. My frd take ozapin 2.5md doc .he suggest me for this tablet. Can I take this medicine.

Ms.Annuradha Rakesh 92% (18ratings)
M.Phil Clinical Psychology, M A Psychology (Spl Clincial Psycholgy), BA Psychology & Sociology
Psychologist, Delhi
Hello sir. I am totally suffering from depression in these days. I am only face to failure, family problems etc. My f...
Hi lybrate-user, it's not a good idea to self diagnose. This can only be done by a trained clinical psychologist or psychiatrist. You can not take the medication your friend is taking, it is for the different type of symptoms. I would suggest you to meet a clinical psychologist or psychiatrist and let them decide what is a good treatment for your problem. You might get better without taking medications as well. Thanks.
1 person found this helpful
Submit FeedbackFeedback

I was taking sanlaz 5 mg. Which is not available, replacements are aripiprazole 5 mg and ozapin md 5 mg. Which one is advisable. With sanlaz 5 mg, I was taking.

Dr.Sumit Chandak 92% (38ratings)
MD - Psychiatry, MBBS
Psychiatrist, Pune
Sanlaz contains olanzepine. Ozapin contains the same and would be suitable. Aripiprazole is a different medicine and I would not recommend switching to that without consulting your doctor.
Submit FeedbackFeedback